466 305

Cited 0 times in

바륨 관장 후에 발생한 원인 미상 결장염 1예

Other Titles
 A Case of Idiopathic Colitis Developed after Barium Enema 
Authors
 이종후  ;  김효종  ;  김한수  ;  홍종욱  ;  장재영  ;  남기덕  ;  김남훈  ;  이상길  ;  주광로  ;  동석호  ;  김병호  ;  장영운  ;  이정일  ;  장린  ;  김윤화 
Citation
 Korean Journal of Gastroenterology, Vol.47(2) : 159-163, 2006 
Journal Title
 Korean Journal of Gastroenterology (대한소화기학회지) 
ISSN
 1598-9992 
Issue Date
2006
MeSH
Barium Sulfate/adverse effects* ; Colitis/chemically induced* ; Colitis/pathology ; Contrast Media/adverse effects* ; Enema* ; Humans ; Male ; Middle Aged
Keywords
Barium enema ; Colitis ; Chemical
Abstract
It has been reported that colitis may be associated with intrarectally administered drugs or chemicals. Colonotoxicity may results from conventional medical therapy, herbal or other illicit drugs, contrast materials, and detergents. Clues that a colitis may be due to an intrarectally administered agent include perianal excoriation, segmental distal colitis due to a concentration gradient from enema administration, and recent diagnostic or therapeutic administration of high risk solutions such as hypertonic contrast agents or detergent enemas. Barium is a highly viscous contrast agent that is insoluble in water. Barium enemas are usually very safe. Also, no case report of barium- induced chemical colitis has been reported yet. We report a case of chemical colitis with colonic stricture occurring after the barium enema for diagnostic purpose.
Files in This Item:
T200605202.pdf Download
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers
Yonsei Authors
Lee, Sang Kil(이상길) ORCID logo https://orcid.org/0000-0002-0721-0364
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/111092
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse